How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

me again doc im going very bad , i didnt even want to get up

This answer was rated:

me again doc im going very bad , i didnt even want to get up and have done nothing all day, i just went out an hour ago i feel like passing out now dizzy and legs are week , so down i didnt want to go out but made myself, for all the world feels like i need to go up but i know that that hasnt worked now but did when i first was up at 325 , so confused i just hope going down does it but i dont undertand why gone so bad today and it harder than the higher amt,not easier hardly the nasal spray?
Peter--how was yesterday?
Customer: replied 3 years ago.

as far as i remember was very down too becoming worse as day went on took nasal spray called avamys fluticasone furoate, just dont know whats happend in last 48 hours, so bad today sleeping tabs did nothing dont remeber much of the day and about half hour ago i had to do something and took an extra 2mg of the lustral to get me through till tomo and feel bit better now, but i dont know why i didnt do ok on the 325 or bit less and why are there both signs at present that are telling me its to low and also to high at same time, bloody mess doc

So with the extra dose you're a bit better?
Customer: replied 3 years ago.

i only took a tiny bit doc just to help me for today i always feel better then i go up like i did anytime before and i feel fine for few days and then at day 6 it starts kicking in and i feel out of it. and i dont understand that the trippy thing is still there , maybe its mixing with anxiety i dunno but i gone very down last few days , only other thing i forgot to mention doc was on the last higher amt of 319 2 days before i moved i was stuck for sleeping tablets and woke early at 5.30 and had to go 5 hours without them i was grand and felt the anti d there for first few hours but then i started to go mental like i wanted to scream when i got them i wasnt right all day and then wiched to the ambien but dont think i was recovered from pushing it 5 hours the next day and then i went down the next , maybe i was swinging from pushing it so far and just jumped, to early doc, so maybe im going the wrong way in down ,i just dont know doc , can you call it for me doc, just not sure right now but taking that 2mg has helped alot already but dunno if that will help in 6 days time ?????

So you have no more sleepers?
Customer: replied 3 years ago.

i do now doc i got my own ones again but they just give me 3 a day for the week and if i go over im stuck and i went over to many times as it so much harder when i not stable, but now im back on my own,so what you think doc do i go back up to the 319 or go down to 306 ,my gut is to go up as i am very low and feel anxiety and did ok with no trippy first time round and went 4 weeks and before having no sleepers that day i was doing ok , if i go down could be the answer but i may drop further and worse anxiety

OK Peter--I think for now you should go to the 319 and hold there for the time being. At the same time, stick to just the 3 sleepers a day and let's see if we can balance this out
Dr. Chip and other Health Specialists are ready to help you